In this work, the stability analysis and numerical treatment of chaotic time-fractional differential equations are considered. The classical system of ordinary differential equations with initial conditions is generalized by replacing the first-order time derivative with the Riemann-Liouville fractional derivative of order a, for 0
Digital Object Identifier (DOI)
M. Owolabi, Kolade
"Riemann-Liouville Fractional Derivative and Application to Model Chaotic Differential Equations,"
Progress in Fractional Differentiation & Applications: Vol. 4
, Article 4.
Available at: https://dc.naturalspublishing.com/pfda/vol4/iss2/4